# SDR DALA1123131200

- Difficulty date: March 7, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 61,096 hours, 8,829 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 145T10018
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RT STA 903 BETWEEN STR 20R AND STR 21R FRAME INNER CHORD CRACK REPAIR ACCOMPLISHED AS PER ERA 489714-14AD REV ORIG.
